Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 81-90 of 91 (Search time: 0.007 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
81
Stability and regularity of solutions of the Monge-Ampere equation on Hermitian manifolds

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ADVANCES IN MATHEMATICS, v.346, pp.264 - 304, 2019-04

82
HOLDER CONTINUOUS SOLUTIONS OF THE MONGE-AMPERE EQUATION ON COMPACT HERMITIAN MANIFOLDS

Kolodziej, Slawomir; Ngoc Cuong Nguyenresearcher, ANNALES DE L INSTITUT FOURIER, v.68, no.7, pp.2951 - 2964, 2019-08

83
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

84
LINKS WITH NON-TRIVIAL ALEXANDER POLYNOMIAL WHICH ARE TOPOLOGICALLY CONCORDANT TO THE HOPF LINK

Kim, Min Hoon; Krcatovich, David; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.371, no.8, pp.5379 - 5400, 2019-04

85
On the Upsilon invariant and satellite knots

Feller, Peter; Park, JungHwanresearcher; Ray, Arunima, MATHEMATISCHE ZEITSCHRIFT, v.292, no.3-4, pp.1431 - 1452, 2019-08

86
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

87
EVERY GENUS ONE ALGEBRAICALLY SLICE KNOT IS 1-SOLVABLE

Davis, Christopher W.; Martin, Taylor; Otto, Carolyn; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.5, pp.3063 - 3082, 2019-09

88
Convex clustering analysis for histogram-valued data

Park, Cheolwooresearcher; Choi, Hosik; Delcher, Chris; Wang, Yanning; Yoon, Young Joo, BIOMETRICS, v.75, no.2, pp.603 - 612, 2019-06

89
Regularized boxplot via convex clustering

Choi, Hosik; Poythress, J. C.; Park, Cheolwooresearcher; Jeon, Jong-June; Park, Changyi, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.89, no.7, pp.1227 - 1247, 2019-05

90
Penalized expectile regression: an alternative to penalized quantile regression

Liao, Lina; Park, Cheolwooresearcher; Choi, Hosik, ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, v.71, no.2, pp.409 - 438, 2019-04

rss_1.0 rss_2.0 atom_1.0